# SDR SIMA20151031005

- Difficulty date: October 31, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 37,482 hours, 33,728 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMER LIGHTING STRIP AT SEAT ROWS 6 & 7 HAS WIRES BROKEN OFF.  R & R EMER FLOOR PROXIMITY LIGHT STRIP AT ROWS 6 & 7 IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
